# SDR YENA2019082319467

- Difficulty date: August 19, 2019
- Submitted: August 23, 2019
- Operation: Air carrier
- Aircraft: N521JB
- Make and model: Airbus A320-232
- Aircraft serial: 1452
- Aircraft time: 72,785 hours, 26,484 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664709
- Part serial: M12614
- Condition: No Test
- Location: L1 Door
- Part time: 14,258 hours, 4,943 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FT # 225,  EMERGENCY SLIDES L1 AND R1 FAILED EMERGENCY LIGHT TEST (ESCAPE SLIDE LIGHTING); REMOVE AND REPLACED R1 SLIDE IAW AMM 25-62-44. PERFORMED OPS CHECK IAW AMM 25-62-44-400-007-A. OPS CHECK GOOD. PLACARD REMOVED MX-4 UPDATED MCC NOTIFIED. THIS CLEARS MDDR# 397697 FR# 84587. L1 EMERGENCY SLIDE R & R ON AML # 2697669.
